Alert archive / Pennsylvania / Flash Flood Warnings in 2015

Flash Flood Warning 49, NWS Pittsburgh, PA

September 9, 2015Allegheny County, Beaver County, Butler County, Pennsylvania

NWS Pittsburgh, PA issued this flash flood warning at Sep 9, 2015, 6:46 PM EDT for Allegheny County, Beaver County, Butler County, Pennsylvania. It was in force for 3 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2015, 6:46 PM EDT (22:46 UTC)
Expired
Sep 9, 2015, 9:45 PM EDT
In force
3 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA

The radar

The Pittsburgh radar (KPBZ), 14 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 6:55 PM EDTFLASH FLOOD1 Wsw Harmony Township, PAROUTE 65 CLOSED IN AMBRIDGE
Sep 9, 6:55 PM EDTFLASH FLOOD2 Nnw Economy, PAROUTE 989 CLOSED DUE TO FLASH FLOODING
Sep 9, 6:55 PM EDTFLASH FLOODAliquippa, PAFRANKLIN AVE CLOSED DUE TO FLASH FLOODING
Sep 9, 6:55 PM EDTFLASH FLOODBaden, PAFOREST STREET CLOSED
Sep 9, 6:55 PM EDTFLASH FLOODBell Acres, PANUMEROUS CLOSED AROUND BELL ACRES
Sep 9, 7:08 PM EDTHEAVY RAIN 21 Ssw Conway, PA2 INCHES IN 1 HOUR
Sep 9, 7:28 PM EDTHEAVY RAIN 1.9Monaca, PA1.9 IN ONE HOUR
Sep 9, 8:10 PM EDTHEAVY RAIN 5.223 Wnw Aliquippa, PARAINFALL HAPPENED IN A LITTLE OVER TWO HOURS.
Sep 9, 8:10 PM EDTHEAVY RAIN 5.223 Wnw Aliquippa, PARAINFALL HAPPEN IN A LITTLE OVER TWO HOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 10.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WGUS51 KPBZ 092246
FFWPBZ
PAC003-007-019-100145-
/O.NEW.KPBZ.FF.W.0049.150909T2246Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
646 PM EDT WED SEP 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
  CENTRAL BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...

* UNTIL 945 PM EDT
    
* AT 646 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCCANDLESS TOWNSHIP...CRANBERRY...FRANKLIN PARK...ALIQUIPPA...
  MONACA...HAMPTON TOWNSHIP...HARRISON TOWNSHIP...ECONOMY...
  AMBRIDGE...WEXFORD...BADEN...SEWICKLEY...HARMONY TOWNSHIP...SEVEN
  FIELDS...GIBSONIA...SARVER...INDUSTRY...MARS...LEETSDALE AND
  SHIPPINGPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING 
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT
NWSPITTSBURGH.
&&

LAT...LON 4051 8035 4066 8042 4080 7975 4064 7969

$$
3 follow-up statements
480 
WGUS71 KPBZ 092316
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
716 PM EDT WED SEP 9 2015

PAC003-007-019-100145-
/O.CON.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BEAVER PA-BUTLER PA-
716 PM EDT WED SEP 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
NORTHERN ALLEGHENY...CENTRAL BEAVER AND SOUTHERN BUTLER COUNTIES...

AT 714 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN IN AND AROUND ALIQUIPPA. FLASH FLOODING IS ONGOING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCCANDLESS TOWNSHIP...CRANBERRY...FRANKLIN PARK...ALIQUIPPA...
MONACA...HAMPTON TOWNSHIP...HARRISON TOWNSHIP...ECONOMY...AMBRIDGE...
WEXFORD...BADEN...SEWICKLEY...HARMONY TOWNSHIP...SEVEN FIELDS...
GIBSONIA...SARVER...INDUSTRY...MARS...LEETSDALE AND SHIPPINGPORT.

ADDITIONAL RAINFALL AMOUNTS OF NEAR ONE INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING 
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT
NWSPITTSBURGH.
&&

LAT...LON 4051 8035 4066 8042 4080 7975 4064 7969

$$
647 
WGUS71 KPBZ 092355
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
755 PM EDT WED SEP 9 2015

PAC003-019-100004-
/O.CAN.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BUTLER PA-
755 PM EDT WED SEP 9 2015

...THE FLASH FLOOD WARNING FOR NORTHERN ALLEGHENY AND SOUTHERN BUTLER
COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
      4052 8030 4051 8035 4066 8042 4072 8015

$$

PAC007-100145-
/O.CON.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
755 PM EDT WED SEP 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
CENTRAL BEAVER COUNTY...

AT 754 PM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN AND
AROUND ALIQUIPPA AND MONACA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALIQUIPPA...MONACA...ECONOMY...AMBRIDGE...BADEN...HARMONY TOWNSHIP...
INDUSTRY...SHIPPINGPORT...CONWAY...FREEDOM...EAST ROCHESTER AND SOUTH
HEIGHTS.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN AN INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING 
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT
NWSPITTSBURGH.
&&

LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
      4052 8030 4051 8035 4066 8042 4072 8015

$$
898 
WGUS71 KPBZ 100142
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 PM EDT WED SEP 9 2015

PAC007-100150-
/O.EXP.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
942 PM EDT WED SEP 9 2015

...THE FLASH FLOOD WARNING FOR CENTRAL BEAVER COUNTY WILL EXPIRE AT
945 PM EDT...

RAIN HAS ENDED AND FLOOD WATERS ARE RECEDING. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.

LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
      4052 8030 4051 8035 4066 8042 4072 8015

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:44 PM EDT, 2 minutes earlier.

Area forecast discussion, Sep 9, 6:44 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 PM EDT WED SEP 9 2015

.SYNOPSIS...
SHOWERS AND SOME THUNDERSTORMS ARE LIKELY TONIGHT AND THURSDAY
WITH THE PASSAGE OF A COLD FRONT. THIS FRONT WILL END
TEMPERATURES BACK TO SEASONAL LEVELS.

&&

.NEAR TERM /THROUGH THURSDAY/...
640PM UPDATE...HAVE ADJUSTED AND INCREASED POPS IN AREAS WHERE
SHOWERS AND STORMS ARE OCCURRING. ALSO PUT IN THE MENTION OF HEAVY
RAIN. OUTFLOW BOUNDARIES FROM EARLIER CONVECTION HAVE MERGED AND
CROSSED AND SPARKED STORMS AND AREAS OF VERY HEAVY RAIN. THE
HEAVIEST RAIN HAS BEEN ISOLATED BUT IMPRESSIVE. HEAVIER ACTIVITY
WILL SETTLE DOWN AS SUN SETS AND FRONT MOVES SOUTHEASTWARD. RISK
FOR SHOWERS WILL CONTINUE OVERNIGHT AS SHORTWAVE TROUGH WILL SWING
THROUGH BEHIND EXITING FRONT.

PREVIOUS DISCUSSION...

COLD FRONT IS CURRENTLY MOVING ACROSS THE FORECAST
AREA...ALTHOUGH SHOWERS REMAIN SOMEWHAT SCATTERED IN COVERAGE AT
THIS TIME. CONSIDERING THE AMOUNT OF SUNSHINE THAT WAS PRESENT
BEFORE THE ARRIVAL OF SHOWERS...THIS LIKELY HAS ERODED SOME OF
THE CAP AND WILL ALLOW FOR GREATER INSTABILITY. THIS COULD ALLOW
FOR SOME STRONGER THUNDERSTORMS WITH GUSTY WINDS POSSIBLE.
INTENSITY OF RAIN IS EXPECTED TO PICK UP OVERNIGHT AS A WAVE WILL
DEVELOP ALONG THE FRONT TO THE SOUTH AND MOVE ALONG THE FRONT.
HAVE CONTINUED CATEGORICAL NUMBERS ACROSS THE SOUTHEAST...WITH THE
POSSIBILITY OF AN INCH OF RAIN IN THE WEST VIRGINIA/MARYLAND
RIDGES. THE FRONT WILL CONTINUE TO INCH EASTWARD ON THURSDAY...AND
THE PRIMARY CHANGES DURING THIS TIME PERIOD WERE TO SLIGHTLY
ACCELERATE THE DEPARTURE OF RAINFALL AND KEEP CLOUD COVER IN
SLIGHTLY LONGER. AFTER 11 DAYS IN A ROW WITH ABOVE NORMAL
TEMPERATURES...HIGHS ON THURSDAY SHOULD FINALLY RETURN TOWARDS
CLIMATOLOGY WITH VALUES IN THE 70S.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A PASSING SHOWER COULD REMAIN IN THE WV/MD RIDGES THURSDAY
EVENING...BUT DRY WEATHER WILL PREVAIL THURSDAY NIGHT INTO
FRIDAY. THERE IS STILL SOME MODEL DISAGREEMENT FOR TIMING WITH
THE NEXT FRONT...WITH MODELS NOW INDICATING THE CHANCE FOR A
FRIDAY AFTERNOON/EVENING PASSAGE. SPED UP THE TIMING SLIGHTLY FOR
THE FRONT...BUT DID NOT HAVE ENOUGH CONFIDENCE TO BUMP UP POPS TO
LIKELY AT THIS TIME. IN FACT...THE MORE LIKELY TIME FOR HIGHER
POPS WILL PROBABLY COME OVER THE WEEKEND...AS MODELS SHOW STRONG
AGREEMENT ON AN UPPER TROUGH BECOMING A CUTOFF LOW AND DRIFTING
OVER THE REGION. THIS REQUIRED INCREASING SKY COVER AND
PRECIPITATION CHANCES AND DECREASING HIGH TEMPERATURES. SOME
LOCATIONS WILL STRUGGLE TO REACH 70 ON SATURDAY.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
BROAD UPPER LEVEL TROUGHING IS FORECAST TO DEVELOP OVER THE EASTERN
CONUS FOR THE LONG TERM PERIOD...LEADING TO COOLER TEMPERATURES AND
LOW PRECIP CHANCES. EXTENDED GRIDS WERE CONSTRUCTED CLOSE TO WPC
GUIDANCE.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
COLD FRONT MOVING THROUGH THE FORECAST AREA THIS EVENING. MVFR
CONDITIONS ARE EXPECTED OVERNIGHT WITH FRONTAL AND SHORTWAVE
PASSAGE. EXPECTING GRADUAL IMPROVEMENT THURSDAY MORNING.

OUTLOOK...THURSDAY THROUGH MONDAY...
RESTRICTIONS ARE POSSIBLE AGAIN BY THE WEEKEND WITH AN UPPER
TROUGH.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 9, 3:30 AM EDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
330 AM EDT WED SEP 9 2015

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-100730-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
330 AM EDT WED SEP 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Sep 9, 5:44 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT WED SEP 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      1 ESE SHALER TOWNSHIP   40.52N 79.95W
09/09/2015                   ALLEGHENY          PA   TRAINED SPOTTER

            1 FOOT OF FLOWING WATER AT THE INTERSECTION
            OF GLEN DOUGLAS DRIVE AND GLEN SCOTT DRIVE

0530 PM     FLASH FLOOD      2 E SHALER TOWNSHIP     40.52N 79.94W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            1085 SAXONBURG BLVD - FLOODED ROADWAY AND
            DEBRIS IN THE ROADWAY

0530 PM     FLASH FLOOD      1 NNE SHALER TOWNSHIP   40.54N 79.95W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            FLOODED ROADWAY - NB WILLIAM FLYNN
            HWY/SPENCER LANE - INTERSECTION SUBMERGED
            AND BEING SHUT DOWN

0530 PM     FLASH FLOOD      ETNA                    40.50N 79.94W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            FLOODED ROADWAY 500 BUTLER STREET NEAR
            ADVANCE AUTO PARTS - CRESCENT ROAD CLOSED
            AND INTERSECTION SHUT DOWN

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Local storm report, Sep 9, 5:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT WED SEP 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     FLASH FLOOD      1 NW BLAWNOX            40.50N 79.87W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            INTERSECTION OF DELTA AND ALPHA DRIVE -
            FLOODED ROADWAY AND WATER UP TO WINDOWS OF
            CARS

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Local storm report, Sep 9, 6:17 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
617 PM EDT WED SEP 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     FLASH FLOOD      1 NNW ETNA              40.51N 79.95W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            9 MORGAN AVENUE - ROADWAY FLOODED AND SEWAGE
            BACKING UP IN HOUSES.

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Local storm report, Sep 9, 6:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
618 PM EDT WED SEP 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      1 NNE SHALER TOWNSHIP   40.53N 79.96W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            1607 WILLIAM FLYNN HWY - 6 CARS STUCK IN
            STANDING WATER- WATER HALF WAY UP THE DOORS
            - FLOODING ALSO GOING INTO GOSS GAS BUILDING

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Local storm report, Sep 9, 6:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
619 PM EDT WED SEP 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     FLASH FLOOD      1 N ETNA                40.51N 79.95W
09/09/2015                   ALLEGHENY          PA   911 CALL CENTER

            LANDSLIDE ON MIDDLE RD

&&

NWS PITTSBURGH PA
IRIS SYSTEM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 4:52 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Westmoreland38 min
Sep 9, 5:05 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington3 hr
Sep 9, 5:25 PM EDTFlash Flood WarningPBZAllegheny3 hr
Sep 9, 6:21 PM EDTAreal Flood AdvisoryPBZAllegheny, Beaver, Butler, Washington3 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.